# SDR 97ZZZX413

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2762002001
- Condition: Not Welded
- Location: Eng Firewall
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEFECTIVE LOWER MOUNT ATTACH POINT WHERE THE MOUNT IS ATTACHED TO THE FIREWALL.  THE WELDING OF THE TUBE TO THE MOUNT FACE PLATE IS NOT COMPLETE.  WELD WAS NEVER COMPLETED FROM THE MANUFACTURER.  SUBMITTER STATED NEED TO COMPLETELY WELD ALL THE WAY AROUND TO ASSURE NO WEAKNESS IN THE TRUSS ATTACH POINT.
